# SDR HEEA0010832

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C273
- Condition: Leaks
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CARTRIDGE LEAKS FUEL FROM CARTRIDGE "O" RINGS.  CARTRIDGE WAS REMOVED AND NEW "O" RINGS INSTALLED, BUT PUMP WOULD PUT OUT ONLY 4 PSI PRESSURE.
